# SDR SWAA2022060901145

- Difficulty date: April 30, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 60,414 hours, 35,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FCB FLOOR TWO SIDEWALL SUPPORT BS400+10.5 AND BS400+14.5; RBL24.75; WL156. / [01] VERIFIED APPLICABILITY FCB FLOOR TO SIDEWALL SUPPORT IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2;AND IDENTIFICATION IAW SRM 53-30-53-0I-2 IDENTICATION 2.;[02] UPDATE STEP 1-2;[03] CERTIFIED CORRECTIVE ACTION 1-2.;[04] STEP 1;2 PARTIAL UPDATED.;[05] ENSURED STEP 1-2 HAVE BEEN COMPLETED;[06] LOCATED; DRILLED; AND COUNTERSANK NEW FLOOR TO SIDEWALL SUPPORT MATERIAL USING BAC1496-444#7075T62 0.040 LOT# 1479718-1 IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 143A7501 REV:A;[07] APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01-0G-0; AND SOPM 20-41-02;[08] INSTALLED NUT PLATES IAW SRM 51-40-05-0G-0 AND DWG 143A7501 REV:A;[09] VERIFIED CORRECTIVE ACTIONS #6; #7 AND #8;[10] UPDATED MEASUREMENTS;[11] UPDATED MEASUREMENTS;[12] VERIFIED UPDATED MEASUREMENTS;[13] VERIFIED COMPLETE.
